# SDR USAA051083

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: US5300022LF
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 380-400 AT STR 4L CRACKED.  FABBED PARTS, INSTALLED REPAIR PER SRM 51-40-02, DEFECT SIZE: 1 INCH CRACK.
